<< Previous Issue Journal of the Korean Mathematical Society (Vol. 46, No. 4) Next Issue >>
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 675—893
Structures of geometric quotient orbifolds of three-dimensional $G$-manifolds of genus two
Jungsoo Kim
MSC numbers : Primary 57M99; Secondary 57S17
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 859—893
On computer topological function space
Sang-Eon Han and Dimitris N. Georgiou
MSC numbers : 54C05, 54C35, 54F05, 68U05
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 841—857
On the strong law of large numbers for weighted sums of arrays of rowwise negatively dependent random variables
Jong-Il Baek, Hye-Young Seo, Gil-Hwan Lee, and Jeong-Yeol Choi
MSC numbers : Primary 60F05; Secondary 62E10, 45E10
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 827—840
Conditions implying continuity of maps
Mehmet Baran, Muammer Kula, and Ayhan Erc\.{i}yes
MSC numbers : 54B30, 54D10, 54A05, 54A20, 18B99, 18D15
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 813—826
Weak metric and weak cometric schemes
Dae San Kim and Gil Chun Kim
MSC numbers : 05E30, 94B60
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 785—812
Characterizing the minimality and maximality of ordered lateral ideals in ordered ternary semigroups
Aiyared Iampan
MSC numbers : 20N99, 06F99
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 775—784
Domination in graphs of minimum degree four
Moo Young Sohn and Yuan Xudong
MSC numbers : 05C50, 05C69
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 759—773
Growth and fixed points of meromorphic solutions of higher-order linear differential equations
Jun-Feng Xu and Hong-Xun Yi
MSC numbers : Primary 34M10, 30D35
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 747—758
On the $r$-th hyper-Kloosterman sums and a problem of D. H. Lehmer
Zhang Tianping and Xue Xifeng
MSC numbers : 11L05
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 733—746
Analysis of a delay prey-predator model with disease in the prey species only
Xueyong Zhou, Xiangyun Shi, and Xinyu Song
MSC numbers : 92D25, 92D30, 34K18, 34K20
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 713—731
Semicontinuous planar total preorders on non-separable metric spaces
Mar\'ia Jes\'us Campi{\'o}n, Juan Carlos Candeal, and Esteban Indur{\'a}in
MSC numbers : Primary 54F05, Secondary 06A06, 54C08, 54C30
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 701—711
Existence of multiple periodic solutions for semilinear parabolic equations with sublinear growth nonlinearities
Wan Se Kim
MSC numbers : 35K20, 35K55
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 691—699
The group of units of some finite local rings III
Sung Sik Woo
MSC numbers : 13C12
J. Korean Math. Soc. 2009 Vol. 46, No. 4, 675—689

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd